# SDR 9809869878

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED WITH LANDING GEAR EXTENDED.  THE FLIGHT CREW PERFORMED COM REFERENCE 2.32.3, INITIATED A GO-AROUND PROCEDURE, RECYCLED THE LANDING GEAR SYSTEM, AND LANDED AT DTW WITHOUT INCIDENT.  NORMAL LANDING GEAR POSITION INDICATIONS WERE ACHIEVED WITH THE LANDING GEAR DOOR LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR UPLOCK ROLLER SPRING ASSEMBLY, THE LEFT AND RIGHT MAIN LANDING GEAR DOOR SKID PADS, AND REPAIRED THE LEFT AND RIGHT MAIN LANDING GEAR DOOR ASSEMBLIES.  OPERATIONAL CHECK NORMAL.
